# SDR FDEA200909083268

- Difficulty date: September 8, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 60,706 hours, 10,686 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6048508
- Part serial: AA119
- Condition: Damaged
- Location: Zone 600
- Part time: 60,705 hours, 10,686 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SPOILER PANEL WAS FOUND BROKEN.  REMOVED AND REPLACED THE RT WING NR 2 SPOILER ASSY IAW AMM 27-60-30-4 AND DID A TEST OF THE SPOLIER LATERAL CONTROL IAW AMM 27-61-00-730-801, CKD OK FOR SERVICE.
